# SDR QXEA200501605

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Tool Damage
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, FUSELAGE INTERIOR FORWARD SIDE AT STATION 1088.2 BETWEEN STRINGERS 9L AND 10L PYLON SPAR PART NUMBER 670-37140-001 TOP SURFACE HAS A DRILL MARK.  MAINTENANCE BLENDED OUT DAMAGE IAW EA R-54-86 AND REO 670-54-51-007.  RESTORED SURFACE.
